Loss of appetite while on Propranolol? - Vascular Birthmarks Foundation Forum
  Vascular Birthmarks Foundation Hemangiomas  |  Port Wine Stains  |  Vascular Malformations  
VBF logo

1994 - 2014
Celebrating 20 years with
75,000 networked into treatment.
Donate to VBF    Shop VBF Products

Go Back   Vascular Birthmarks Foundation Forum > Hemangioma Help > Help and Resources for Hemangiomas

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 06-30-2013, 05:41 AM
kg8183 kg8183 is offline
Junior Member
 
Join Date: Jun 2013
Posts: 18
Default Loss of appetite while on Propranolol?

Hello

Our 2.5 months old son has been on Propranolol (2 mg/kg divided by 3 - 0.7 ml every 8hrs) for about 8 days now. We do notice some change in his hemangioma but the drop in his appetite is a little alarming to us (not to his pediatrician though). He should be eating about 27 oz every 24 hrs, which he was eating prior to the Propranolol treatment and during the 2 days he was in the hospital to start the treatment. He would usually eat 2.5-4 oz every 2.5-3.5 hrs. For the last three days we have monitored his intake and it has been 20-22 oz/day and unlike before, he has started to eat more frequently but in smaller amounts.
My question is, is Propranolol associated with drop in appetite? And if yes, is it supposed to normalize over time?

Thanks
Reply With Quote
 


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump